On estimates of sums of Gauss and Waring's problem for prime module
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the All-Union school on the theory of functions, Tome 198 (1992), pp. 111-124
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1992_198_a4,
author = {S. V. Konyagin},
title = {On estimates of sums of {Gauss} and {Waring's} problem for prime module},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {111--124},
year = {1992},
volume = {198},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1992_198_a4/}
}
S. V. Konyagin. On estimates of sums of Gauss and Waring's problem for prime module. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proceedings of the All-Union school on the theory of functions, Tome 198 (1992), pp. 111-124. http://geodesic.mathdoc.fr/item/TM_1992_198_a4/